Alert archive / Oklahoma / Tornado Warnings in 2008

Tornado Warning 109, NWS Tulsa, OK

December 27, 2008Muskogee County, Okmulgee County, Wagoner County, Oklahoma

NWS Tulsa, OK issued this tornado warning at Dec 27, 2008, 7:23 AM CST for Muskogee County, Okmulgee County, Wagoner County, Oklahoma. It was in force for 37 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Dec 27, 2008, 7:23 AM CST (13:23 UTC)
Expired
Dec 27, 2008, 8:00 AM CST
In force
37 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Muskogee County, OK, Okmulgee County, OK, Wagoner County, OK

The radar

The Tulsa radar (KINX), 42 km from the middle of the area, began a volume at 13:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Dec 27, 7:30 AM CSTTSTM WND DMG3 E Haskell, OK6 POWER POLES SNAPPED ALONG STATE HIGHWAY 104
Dec 27, 7:30 AM CSTTSTM WND DMG5 Ne Morris, OKLARGE TREE LIMBS DOWN
Dec 27, 7:30 AM CSTTSTM WND DMGHaskell, OKPOWER LINES DOWN.
Dec 27, 7:35 AM CSTTSTM WND DMG7 Sw Haskell, OKBARN DESTROYED

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Dec 27, 2:02 AM CSTTornado WatchSPC7 hr
Dec 27, 6:35 AM CSTTornado WatchSPC7 hr

The nearest sounding before it

Lamont, OK (KLMN), launched 12:00Z, 1.4 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 12:00Z on 2008-12-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 12:00Z on 2008-12-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 73 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
622 m above ground
0-6 km bulk shear
113 kt
0-1 km storm-relative helicity
73 m²/s²
0-3 km storm-relative helicity
57 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KTSA 271323
TORTSA
OKC101-111-145-271400-
/O.NEW.KTSA.TO.W.0109.081227T1323Z-081227T1400Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE TULSA OK
723 AM CST SAT DEC 27 2008

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHWESTERN MUSKOGEE COUNTY IN EAST CENTRAL OKLAHOMA
  NORTHEASTERN OKMULGEE COUNTY IN NORTHEAST OKLAHOMA
  SOUTHWESTERN WAGONER COUNTY IN NORTHEAST OKLAHOMA

* UNTIL 800 AM CST

* AT 721 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 6 MILES
  NORTHWEST OF BOYNTON...MOVING NORTHEAST AT 70 MPH.

* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...HASKELL...
  TAFT...COWETA AND PORTER.

IF YOU ARE NEAR THE PATH OF THIS STORM...TAKE COVER NOW IF NO
UNDERGROUND SHELTER IS AVAILABLE MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR. MOBILE HOMES AND VEHICLES SHOULD BE ABANDONED FOR MORE
SUBSTANTIAL SHELTER. AVOID WINDOWS

LAT...LON 3599 9564 3576 9541 3559 9571 3571 9588
TIME...MOT...LOC 1324Z 222DEG 60KT 3573 9571

$$
1 follow-up statement
000 
WWUS54 KTSA 271333
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
733 AM CST SAT DEC 27 2008

OKC111-271343-
/O.CAN.KTSA.TO.W.0109.000000T0000Z-081227T1400Z/
OKMULGEE OK-
733 AM CST SAT DEC 27 2008

...THE TORNADO WARNING FOR NORTHEASTERN OKMULGEE COUNTY IS
CANCELLED...

LAT...LON 3599 9564 3576 9541 3569 9569 3585 9576
TIME...MOT...LOC 1333Z 222DEG 59KT 3584 9559

$$

OKC101-145-271400-
/O.CON.KTSA.TO.W.0109.000000T0000Z-081227T1400Z/
MUSKOGEE OK-WAGONER OK-
733 AM CST SAT DEC 27 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 AM CST FOR
SOUTHWESTERN WAGONER AND NORTHWESTERN MUSKOGEE COUNTIES...

AT 730 AM CST...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS STORM WAS
LOCATED NEAR CHOSKA...MOVING NORTHEAST AT 70 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...REDBIRD...COWETA
AND PORTER.

IF YOU ARE NEAR THE PATH OF THIS STORM...TAKE COVER NOW IF NO
UNDERGROUND SHELTER IS AVAILABLE MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR. MOBILE HOMES AND VEHICLES SHOULD BE ABANDONED FOR MORE
SUBSTANTIAL SHELTER. AVOID WINDOWS

LAT...LON 3599 9564 3576 9541 3569 9569 3585 9576
TIME...MOT...LOC 1333Z 222DEG 59KT 3584 9559

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this tornado warning went out at Dec 27, 6:42 AM CST, 41 minutes earlier.

Area forecast discussion, Dec 27, 6:42 AM CST, 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
642 AM CST SAT DEC 27 2008

.UPDATE...

&&

.DISCUSSION...
HAVE UPDATED ZONES TO REFLECT THE NEW TORNADO WATCH NUMBER 960
WHICH REPLACED AND EXPANDED TORNADO WATCH NUMBER 956. COLD
FRONT CONTINUES TO PUSH INTO OUR FORECAST AREA WITH TEMPERATURES
RAPIDLY DROPPING FROM THE UPPER 60S AND LOWER 70S AHEAD OF THE
FRONT TO THE MIDDLE 30S BEHIND THE FRONT.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...15
Hazardous weather outlook, Dec 27, 4:48 AM CST, 2 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
448 AM CST SAT DEC 27 2008

ARZ001-002-010-011-019-020-029-OKZ049-053>076-281100-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
500 AM CST SAT DEC 27 2008

...SQUALL LINE ASSOCIATED WITH A COLD FRONT MOVING THROUGH THE REGION
TODAY...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.
TORNADO.
RISK...ELEVATED.
AREA...EASTERN OKLAHOMA.
ONSET...ONGOING.

AREA AT GREATEST RISK...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.

SEVERE THUNDERSTORM.
RISK...ELEVATED.
AREA...EASTERN OKLAHOMA AND NORTHWEST...WEST CENTRAL ARKANSAS.
ONSET...ONGOING.

AREA AT GREATEST RISK...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.

FLASH FLOOD.
RISK...ELEVATED.
AREA...FAR EAST OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.

AREA AT GREATEST RISK...NORTHWEST ARKANSAS.

HEAVY RAIN.
RISK...SIGNIFICANT.
AREA...EAST OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.

AREA AT GREATEST RISK...NORTHWEST ARKANSAS.

SIGNIFICANT WINDS.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA AND NORTHWEST...WEST CENTRAL ARKANSAS.
ONSET...ONGOING.

FIRE WEATHER DANGER.
RISK...LIMITED..SPREADINDEX=40.
AREA...SOUTHEAST OKLAHOMA.
ONSET...THIS MORNING.

AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA.

DISCUSSION...
A COLD FRONT WAS PUSHING INTO CENTRAL OKLAHOMA EARLY THIS MORNING.
A LINE OF SHOWERS AND THUNDERSTORMS WAS ALONG AND AHEAD OF THE COLD
FRONT. VERY WARM AND MOIST AIR AHEAD OF THE FRONT WILL CONTINUE TO
FEED THE THUNDERSTORMS AS THIS SQUALL LINE MOVES EAST ACROSS THE
REGION THIS MORNING AND EARLY AFTERNOON. THE LINE OF SHOWERS AND
THUNDERSTORMS HAS A HISTORY OF PRODUCING VERY STRONG AND GUSTY WINDS
ALONG WITH VERY INTENSE LIGHTNING AND HEAVY RAIN.

MOVEMENT OF THE SQUALL LINE WAS TO THE EAST AT 25 MPH AND THIS WILL
MOVE IT ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS BY EARLY
THIS AFTERNOON.

VERY HEAVY RAIN IS ALSO BEING PRODUCED BUT HEAVIER AMOUNTS WILL
LIKELY IN FAR EAST OKLAHOMA AND NORTHWEST ARKANSAS WHERE HIGHER
AVAILABLE MOISTURE IS IN PLACE.

STRONG SHEAR IS NEAR THIS FRONT AND ISOLATED TORNADOES ARE
POSSIBLE WITH THIS SYSTEM.

DRY AIR PUSHING IN FROM THE SOUTHWEST WILL CAUSE LOW
HUMIDITY AND A PERIOD OF INCREASE FIRE BEHAVIOR IN SOUTHEAST
OKLAHOMA DURING THE LATE MORNING AND AFTERNOON HOURS.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION LIKELY NEEDED.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
SUNDAY THROUGH FRIDAY...NO HAZARDS.

EXTENDED DISCUSSION...
HIGH PRESSURE ALONG WITH A DRIER AIR MASS WILL MOVE INTO THE
REGION BEHIND THE COLD FRONT AND BRING SEVERAL DAYS OF QUIET
WEATHER.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Special weather statement, Dec 27, 3:34 AM CST, 3 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
334 AM CST SAT DEC 27 2008

OKZ054-059-271030-
OSAGE OK-PAWNEE OK-
334 AM CST SAT DEC 27 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 430 AM CST
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     WESTERN OSAGE AND WESTERN PAWNEE

AT 334 AM CST...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 25 MILES NORTHWEST OF APPERSON TO 42 MILES WEST
OF PAWNEE...MOVING EAST AT 45 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...SHIDLER...FAIRFAX...BURBANK...
APPERSON...WEBB CITY...PEARSONIA...FORAKER...GRAINOLA...PAWNEE...
MARAMEC...BLACKBURN...SKEDEE AND RALSTON.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3700 9636 3617 9661 3616 9682 3625 9683
      3625 9692 3633 9692 3635 9703 3651 9704
      3656 9690 3659 9690 3659 9704 3670 9707
      3671 9705 3670 9694 3676 9689 3676 9683
      3679 9676 3700 9675
TIME...MOT...LOC 0934Z 249DEG 38KT 3700 9707 3625 9751
Special weather statement, Dec 27, 4:29 AM CST, 2 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
429 AM CST SAT DEC 27 2008

OKZ054-059-271115-
OSAGE OK-PAWNEE OK-
429 AM CST SAT DEC 27 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 515 AM CST
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     NORTHERN OSAGE AND WESTERN PAWNEE

AT 429 AM CST...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 13 MILES NORTHEAST OF FORAKER TO 7 MILES
SOUTHWEST OF FAIRFAX...MOVING NORTHEAST AT 50 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...PAWHUSKA...SHIDLER...
FAIRFAX...BURBANK...OKESA...APPERSON...WEBB CITY...PEARSONIA...
BIGHEART...FORAKER...HULAH AND GRAINOLA.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3700 9601 3672 9601 3644 9704 3651 9704
      3654 9699 3656 9690 3659 9690 3660 9691
      3658 9699 3659 9704 3667 9708 3672 9704
      3670 9694 3676 9689 3676 9683 3679 9676
      3700 9675
TIME...MOT...LOC 1029Z 242DEG 40KT 3704 9636 3651 9673
Special weather statement, Dec 27, 5:04 AM CST, 2 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
504 AM CST SAT DEC 27 2008

OKZ054-059-271145-
OSAGE OK-PAWNEE OK-
504 AM CST SAT DEC 27 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 545 AM CST
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     WESTERN OSAGE AND WESTERN PAWNEE

AT 504 AM CST...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 3 MILES WEST OF BURBANK TO 21 MILES SOUTHWEST OF
MARAMEC...MOVING NORTHEAST AT 45 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...PAWHUSKA...SHIDLER...OSAGE...
HOMINY...WYNONA...FAIRFAX...BURBANK...APPERSON...WEBB CITY...
PEARSONIA...BIGHEART...FORAKER...GRAINOLA...PAWNEE...JENNINGS...
TERLTON...HALLETT...MARAMEC...BLACKBURN...SKEDEE...CLEVELAND AND
RALSTON.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3700 9616 3617 9646 3616 9683 3625 9683
      3625 9692 3633 9692 3635 9703 3651 9704
      3656 9690 3660 9691 3658 9701 3660 9706
      3671 9702 3670 9694 3676 9689 3676 9683
      3679 9676 3700 9675
TIME...MOT...LOC 1104Z 224DEG 39KT 3673 9672 3613 9693
Special weather statement, Dec 27, 5:44 AM CST, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
544 AM CST SAT DEC 27 2008

OKZ054>056-059-060-064-271230-
CREEK OK-NOWATA OK-OSAGE OK-PAWNEE OK-TULSA OK-WASHINGTON OK-
544 AM CST SAT DEC 27 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 630 AM CST
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     NORTHWESTERN NOWATA...WASHINGTON...OSAGE...CREEK...WESTERN
     TULSA AND PAWNEE

AT 544 AM CST...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 6 MILES NORTHWEST OF HULAH TO 2 MILES SOUTHWEST
OF OILTON...MOVING NORTHEAST AT 45 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...PAWHUSKA...BARNSDALL...
BARTLESVILLE...DEWEY...COPAN...MARAMEC...CLEVELAND...BRISTOW...
OILTON...AND MANNFORD.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS SHOULD REMAIN ALERT IN CASE WARNINGS ARE ISSUED.

LAT...LON 3700 9565 3564 9641 3565 9663 3616 9663
      3617 9683 3700 9646
TIME...MOT...LOC 1144Z 238DEG 38KT 3698 9611 3607 9660
Special weather statement, Dec 27, 6:21 AM CST, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
621 AM CST SAT DEC 27 2008

OKZ054>057-059>062-064>067-070-271315-
CRAIG OK-CREEK OK-MAYES OK-MUSKOGEE OK-NOWATA OK-OKFUSKEE OK-OKMULGEE
OK-OSAGE OK-PAWNEE OK-ROGERS OK-TULSA OK-WAGONER OK-WASHINGTON OK-
621 AM CST SAT DEC 27 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 715 AM CST
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     OKMULGEE...NORTHWESTERN WAGONER...ROGERS...NORTHWESTERN CRAIG...
     NOWATA...WASHINGTON...SOUTHEASTERN OSAGE...CREEK...TULSA...
     NORTHWESTERN MAYES AND EASTERN PAWNEE

IN EAST CENTRAL OKLAHOMA
     NORTHWESTERN MUSKOGEE AND OKFUSKEE

AT 621 AM CST...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 3 MILES NORTHWEST OF WANN TO 19 MILES SOUTHWEST
OF PADEN. THIS LINE OF STORMS WAS MOVING EAST AT 30 MPH...WITH
INDIVIDUAL STORMS MOVING TO THE NORTHEAST AT 45 MPH.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH ACROSS THE ENTIRE ALERT AREA. RESIDENTS IN THESE COUNTIES SHOULD
REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER ALERT IS UPGRADED TO A
WARNING.

LAT...LON 3698 9504 3531 9599 3530 9644 3546 9645
      3542 9649 3544 9656 3538 9654 3539 9662
      3584 9663 3700 9588
TIME...MOT...LOC 1221Z 283DEG 26KT 3694 9580 3535 9682
Special weather statement, Dec 27, 7:21 AM CST, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
721 AM CST SAT DEC 27 2008

OKZ064>066-070-071-073-271345-
CREEK OK-MCINTOSH OK-MUSKOGEE OK-OKFUSKEE OK-OKMULGEE OK-PITTSBURG
OK-
721 AM CST SAT DEC 27 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 745 AM CST
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     OKMULGEE AND SOUTHERN CREEK

IN EAST CENTRAL OKLAHOMA
     WESTERN MUSKOGEE AND OKFUSKEE

IN SOUTHEAST OKLAHOMA
     MCINTOSH AND NORTHERN PITTSBURG

AT 721 AM CST...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 3 MILES WEST OF OKFUSKEE TO 6 MILES SOUTHEAST OF
BEARDEN...MOVING NORTHEAST AT 55 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...WILSON...OKEMAH...WELEETKA...
BEARDEN...CLEARVIEW...PHAROAH...CASTLE...MASON...OKFUSKEE...
OKMULGEE...HENRYETTA...BRYANT...DEWAR...HOFFMAN...GRAYSON...
SCHULTER...MORRIS...ERAM...PRESTON...EUFAULA...CHECOTAH...HANNA...
VERNON...RAIFORD...VIVIAN...STIDHAM...ONAPA...PIERCE...HITCHITA...
RENTIESVILLE...FEATHERSTON...CROWDER...INDIANOLA...CANADIAN...COUNCIL
HILL...OKTAHA...WAINWRIGHT...BOYNTON AND SUMMIT.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3574 9635 3574 9540 3507 9548 3511 9604
      3516 9599 3529 9599 3529 9643 3545 9644
TIME...MOT...LOC 1321Z 230DEG 46KT 3562 9623 3532 9626

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 27, 3:34 AM CSTSpecial Weather StatementTSAPawnee56 min
Dec 27, 4:29 AM CSTSpecial Weather StatementTSAOsage46 min
Dec 27, 5:04 AM CSTSpecial Weather StatementTSAOsage, Pawnee41 min
Dec 27, 5:44 AM CSTSpecial Weather StatementTSACreek, Osage, Pawnee, Washington46 min
Dec 27, 6:21 AM CSTSpecial Weather StatementTSACraig, Creek, Nowata, Okfuskee, Okmulgee, Rogers and 2 more54 min
Dec 27, 6:24 AM CSTSevere Thunderstorm WarningTSAOsage, Pawnee, Tulsa36 min
Dec 27, 6:58 AM CSTAreal Flood AdvisoryTSACreek, Osage, Rogers, Tulsa, Wagoner2 hr
Dec 27, 7:05 AM CSTSevere Thunderstorm WarningTSACreek, Mayes, Muskogee, Okmulgee, Rogers, Tulsa and 1 more40 min
Dec 27, 7:21 AM CSTSpecial Weather StatementTSAMcIntosh, Okfuskee, Okmulgee24 min
Dec 27, 7:39 AM CSTTornado WarningTSAWagoner18 min
Dec 27, 7:46 AM CSTSpecial Weather StatementTSADelaware, Mayes, Ottawa59 min
Dec 27, 7:52 AM CSTSevere Thunderstorm WarningTSAMayes, Wagoner38 min
Dec 27, 8:14 AM CSTSpecial Weather StatementTSAWagoner31 min
Dec 27, 8:19 AM CSTSevere Thunderstorm WarningTSACraig, Delaware, Mayes, Ottawa41 min
Dec 27, 8:46 AM CSTSpecial Weather StatementTSAAdair, Cherokee59 min
Dec 27, 8:50 AM CSTSpecial Weather StatementTSAPittsburg25 min
Dec 27, 9:02 AM CSTSevere Thunderstorm WarningTSAHaskell, McIntosh, Muskogee, Pittsburg43 min
Dec 27, 9:24 AM CSTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore, Muskogee, Pittsburg, Sequoyah50 min
Dec 27, 9:34 AM CSTSpecial Weather StatementTSASequoyah41 min
Dec 27, 9:50 AM CSTSpecial Weather StatementTSALatimer40 min
Dec 27, 10:02 AM CSTSpecial Weather StatementTSAChoctaw, Pushmataha43 min
Dec 27, 10:16 AM CSTSpecial Weather StatementTSAAdair, Choctaw, Haskell, Latimer, LeFlore, Pushmataha and 1 more59 min
Dec 27, 10:25 AM CSTSevere Thunderstorm WarningTSAChoctaw, Latimer, LeFlore, Pushmataha56 min
Dec 27, 10:52 AM CSTSevere Thunderstorm WarningTSALeFlore, Sequoyah53 min

Nearby

Tornado Warnings in Oklahoma, 2008Every tornado warning in 2008Tornadoes in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.